Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Homographic circles or clocks


Authors: Lulu Hofmann and Edward Kasner
Journal: Bull. Amer. Math. Soc. 34 (1928), 495-503
MathSciNet review: 1561594
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1928-04576-7
PII: S 0002-9904(1928)04576-7